# SDR AWXA0001484

- Difficulty date: March 12, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 50,908 hours, 31,075 cycles
- Engine: Cfmint CFM563B2
- Engine time: 45,208 hours, 31,660 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - 3/5/01 - INBOUND TO PHX THE AIRCRAFT WAS DESCENDING AT 210 KTS AS DIRECTED BY THE FMC, THE CREW SELECTED 250 KTS MANUALLY AND THE AIRCRAFT YAWED TO THE RIGHT; THE FIRST OFFICER REPORTED NR 2 ENGINE FAILURE.  THE CREW THEN STARTED TO GO THROUGH THE ENGINE SHUTDOWN CHECKLIST AND NOTICED ALL ENGINE INDICATIONS WERE NORMAL.  AN UNEVENTFUL LANDING IN PHX WAS MADE.  PHX MAINTENANCE RAN BOTH ENGINES; PERFORMED TEST NR 8 PER AMM 71-00-00 W/ NO FAULTS NOTED.  PERFOMED A POWER ASSURANCE RUN PER AMM 71-00-01 W/ NO DISCREPANCIES.  NO FURTHER PROBLEMS REPORTED TO DATE.
